advertisement
Question
Posted by: SIYAYA | 2010/03/23

worried

whats wrong with me.im having the following problems. my back is aching very badly,pains in my lower abdoman,my breasts are painful near my under arm im always feeling tired.i was suppose to go for my 2 months injection on the 9th of february.is it possible that im pregnant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you are not having periods on the injection. Your symptoms do not really fir with pregnancy, but do a pregnancy test if you are worried.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/26

I presume that you are not having periods on the injection. Your symptoms do not really fir with pregnancy, but do a pregnancy test if you are worried.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement